Breadcrumb

 
 

A duality-based convex optimization approach to L2 -gain control of piecewise affine slab differential inclusions

Title:

A duality-based convex optimization approach to L2 -gain control of piecewise affine slab differential inclusions

Samadi, Behzad and Rodrigues, Luis (2009) A duality-based convex optimization approach to L2 -gain control of piecewise affine slab differential inclusions. Automatica, 45 (3). pp. 812-816. ISSN 00051098

[img]PDF - Accepted Version
186Kb

Official URL: http://dx.doi.org/10.1016/j.automatica.2008.10.032

Abstract

This paper introduces the dual parameter set of a piecewise affine (PWA) system. This is a key concept to enable a convex formulation of PWA controller synthesis for PWA slab differential inclusions using a new convex relaxation. Another important contribution of the paper is to present PWA L2-gain analysis and synthesis results for PWA systems whose output is also a PWA function of the state (as opposed to a piecewise-linear (PWL) function). Unlike other results existing in the literature, the sufficient LMI conditions in this paper are valid for synthesis, even when the PWA systems include sliding modes. A numerical example with sliding modes illustrates the new approach

Divisions:Concordia University > Faculty of Engineering and Computer Science > Mechanical and Industrial Engineering
Item Type:Article
Refereed:Yes
Authors:Samadi, Behzad and Rodrigues, Luis
Journal or Publication:Automatica
Date:2009
ID Code:974871
Deposited By:ANDREA MURRAY
Deposited On:04 Oct 2012 15:28
Last Modified:04 Oct 2012 15:28
All items in Spectrum are protected by copyright, with all rights reserved. The use of items is governed by Spectrum's terms of access.

Repository Staff Only: item control page

Document Downloads

More statistics for this item...

Concordia University - Footer